Matrix product(modulo-2) of graphs

K. Manjunatha Prasad, G. Sudhakara, H. S. Sujatha, K. V. Soumya

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In continuation of the results obtained in [3] for the realization of the product of adjacency matrices under usnal matrix multiplication, this article presents some interesting characterizations and properties of the graphs for which the product of adjacency matrices under modulo-2 is graphical.

Original languageEnglish
Pages (from-to)851-860
Number of pages10
JournalIndian Journal of Pure and Applied Mathematics
Volume45
Issue number6
DOIs
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Matrix product(modulo-2) of graphs'. Together they form a unique fingerprint.

  • Cite this